# SDR SWAA981728

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 & 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED FRAME AT HAT RACK ATTACH BRACKET BETWEEN STRINGER 8 AND 9 LT AT BS 727D AND STRINGERS 8 AND 9 RT AT BS 440.  REPAIRED PER BOEING SRM.
